# SDR AALA20001818

- Difficulty date: November 2, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Galley Track
- Condition: Corroded
- Location: Cabin
- Part time: 44,695 hours, 20,425 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - GALLEY TRACK CORRODED, TOP FLANGED AND INSIDE STA 233 - STA 237.  INSTALLED NEW SECTIONS OF SEAT TRACK, STA 200 TO STA 265, SRM 51-01.  (X)
